# SDR 2008UALA00147

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 31,758 hours, 12,088 cycles
- Engine: Iae V2522A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B546CCM0104
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A FAULTING FMGC.  FMGC FAILURE (SHOP FINDINGS NFF).  REPLACED FMGC, OPS CHECKED NORMAL.
